What the f.....

Options
adean
adean Member Posts: 1,036
Hi all went to my onco for checkup and as lm lying there she says lm concerned about some marks on your neck it looks like bcc skin cancer l need u to see someone. Im sorry but it is one of the side affects of the oral chemo drug for your blood cancer. Well thank you we will try to cure u but we will give you something else grrrrr.

Comments

  • iserbrown
    iserbrown Member Posts: 5,566
    edited February 2017
    Options
    What the.....crumbs it keeps on giving! Adean my thoughts and frustration are with you.  
  • SoldierCrab
    SoldierCrab Member Posts: 3,446
    Options
    oh my Adean hugs girl .... this Flucking as my friend says it BC just keeps giving us some wonderful gifts for life 
    I will be sending you strength to deal with this new hiccup on your horizon xoxo soldier crab aka Alice 

  • primek
    primek Member Posts: 5,392
    Options
    FFS enough already. Feel your frustration and anger. Kath x
  • rosie29
    rosie29 Member Posts: 6
    Options
    Adean, so sorry to hear that...my thoughts are with you
  • mum2jj
    mum2jj Member Posts: 4,331
    Options
    Holy... hugs to you.
    Paula xxx
  • socoda
    socoda Member Posts: 1,767
    Options
    Crossing fingers it's just heat rash. Xx
  • Brenda5
    Brenda5 Member Posts: 2,423
    Options
    I have heard some medications can cause skin growths. Haven't heard of them being cancerous though. Keep us informed and best wishes for it not to be too serious for you. <3
  • rowdy
    rowdy Member Posts: 1,165
    Options
    Oh crap Adean life just keeps sending you crap. Please if you need anything ask, I'm not far send me a messagexxxx
  • adean
    adean Member Posts: 1,036
    Options
    Thanks lynn l ate 20 chocolates so good
  • PaulaN
    PaulaN Member Posts: 237
    Options
    Iv just about had it with the medical profession not telling you everything. Sending you big hugs.
    Paula
  • SoldierCrab
    SoldierCrab Member Posts: 3,446
    Options
    @adean  chocolate fixes most things ;-)
     o:)